About a week ago the backs of my legs started to get itchy just above my ankle...this soon turned into being itchy all up the backs of my legs just below my knees, then it moved to my whole lower leg being itchy from my ankle to my knees and now it is itchy my whole lower leg and just above my knees. The rash forms in little bumps and red patches. There are also white dots all over my lower legs and just above my knees....has any one else had this happen before? If so is there any over the counter medication that will help?
This could be allergic reactions to some unknown substance, eczema, dermatitis or skin hypersensitivity or secondary to some insect bites or cosmetic products, etc.
Are you allergic to any specific substances? Have you taken any medications for the lesions?
You should keep the areas clean, wear cotton socks to avoid sweating, use a powder to keep the areas dry , use calamine lotion at the sites. Oral antihistamine medications would help if the lesions are itchy. Wear clean clothes and maintain good personal hygiene.
If your symptoms persist it would be best to consult a skin specialist because nothing can be said with surety without a proper clinical examination.
Let us know about how you are doing and if you have any other doubts.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.